# SDR AWKA20141121001

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N706XJ
- Make and model: Cessna 750
- Aircraft serial: 7500006
- Aircraft time: 7,540 hours, 4,756 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 671440239
- Part serial: NSN
- Condition: Bent
- Location: Lt Wing
- Part time: 7,540 hours, 4,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH THE WING ANTI-ICE SYS ACTIVATED IN FLIGHT, THE INBD TEMPERATURE SENSORS WOULD TRIGGER THE LT & RT WING ANTI-ICE HOT CAS MSG.  RAN THE ANTI-ICE SYS MONITORED THE TEMP SENSORS THROUGH THE IMT WITH NO ABNORMALITIES NOTED. BLEED LEAK MSGS WILL MOST LIKELY NOT SHOW UP DUE TO REDUCED POWER & RUN TIME LIMITATIONS. THE INBOARD LEADING EDGES FROM THE WING STRUCTURE TO INSPECT FOR BLEED LEAKS. WITH THE LE REMOVED & ON THE WORK BENCH, TECHNICIANS USED SHOP AIR TO PRESSURIZE THE LE & FOUND LARGE LEAKS AT THE LANDING LIGHT PICCOLO BELL MOUTH TUBE. UPON DISASSEMBLY OF THE LE IT WAS DISCOVERED THE ANTI-ICE WELDED TUBE ASSEMBLY PART NR HAD BECOME BENT RESULTING IN A REDUCED RADIUS, THUS MAKING THE TUBE ASSEMBLY SHORTER & ALLOWING THE SEALING D RING TO DETERIORATE & SUBSEQUENTLY LEAK HEATED AIR ONTO THE TEMPERATURE SENSORS.  IT IS UNKNOWN HOW THE TUBE BECOMES BENT, IT IS SUSPECTED THE DAMAGE OCCURS DURING THE LAST INSTALLATION OF THE LES.  THIS CONDITION HAS BEEN FOUND ON TWO DIFFERENT ACFT.
